RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 6  


On the theory of braid groups
V. G. Bardakov
3
Regular semihypergroups
S. V. Onipchuk
43
Spectral synthesis in a complex domain for a differential operator with constant coefficients. III: Ample submodules
I. F. Krasichkov-Ternovskii
55
On varieties of Lie algebras not containing a three-dimensional simple algebra
S. P. Mishchenko
87
$L_p$ extensions of Gonchar's inequality for rational functions
A. L. Levin, E. B. Saff
97
On two-dimensional polynomial interpolation
A. A. Akopian, O. V. Gevorgyan, A. A. Sahakian
111
Classification of multidimensional submanifolds in Euclidean space with a totally geodesic Gauss image
Yu. A. Nikolaevskii
127
On some properties of regular set functions
V. M. Klimkin
155
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019